MathSciNet Relay Station
MathSciNet bibliographic data
MR1697138 (2000k:82086) 82C44 (60H25 60K35)
Gärtner, J.; den Hollander, F. Correlation structure of intermittency in the parabolic Anderson model. Probab. Theory Related Fields 114 (1999), no. 1, 1–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement